VOL. 24 · NO. 4 | August, 2020
 
VIEW ALL ABSTRACTS +
Articles
Zemin Jin, Xueliang Li, Kaijun Wang
Taiwanese J. Math. 24 (4), 785-815, (August, 2020) DOI: 10.11650/tjm/200102
KEYWORDS: monochromatic path, monochromatic connectivity, MC-coloring, 05C15, 05C40
Xiaodong Zhao
Taiwanese J. Math. 24 (4), 817-824, (August, 2020) DOI: 10.11650/tjm/191001
KEYWORDS: Waring-Goldbach problem, circle method, exceptional set, 11P32, 11P05, 11P55
Alireza Vahidi, Saeid Morsali
Taiwanese J. Math. 24 (4), 825-840, (August, 2020) DOI: 10.11650/tjm/190902
KEYWORDS: Abelian categories, cofinite modules, local cohomology modules, 13D07, 13D45
Jiun-Cheng Chen, Hsian-Hua Tseng
Taiwanese J. Math. 24 (4), 841-853, (August, 2020) DOI: 10.11650/tjm/190802
KEYWORDS: Deligne-Mumford stacks, Bogomolov-Miyaoka-Yau inequality, 14J29, 14A20
Sami Baraket, Imen Bazarbacha, Rima Chetouane, Abdellatif Messaoudi
Taiwanese J. Math. 24 (4), 855-909, (August, 2020) DOI: 10.11650/tjm/191201
KEYWORDS: Liouville type system, singular limit solution, nonlinear domain decomposition method, Green's function, Pohozaev identity, 35J60, 53C21, 58J05
Ling Xu, Qiaozhen Ma
Taiwanese J. Math. 24 (4), 911-935, (August, 2020) DOI: 10.11650/tjm/190708
KEYWORDS: a Kirchhoff type suspension bridge equation, Random dynamical system, random attractor, White noise, upper semicontinuity, 60H15, 35Q35, 35B40
Tao Su, Guo-Bao Zhang
Taiwanese J. Math. 24 (4), 937-957, (August, 2020) DOI: 10.11650/tjm/190901
KEYWORDS: discrete diffusion equations, Traveling waves, global stability, weighted energy method, 35K57, 35C07, 92D25
Rüya Üster, Serap Öztop
Taiwanese J. Math. 24 (4), 959-973, (August, 2020) DOI: 10.11650/tjm/190903
KEYWORDS: locally compact group, Orlicz space, invariant set, convex set, group algebra, Banach module, projectivity, Injectivity, flatness, compact multiplier, 43A15, 43A22, 46E30, 46H25, 43A20
Menglan Liao, Qingwei Li
Taiwanese J. Math. 24 (4), 975-1003, (August, 2020) DOI: 10.11650/tjm/190801
KEYWORDS: logarithmic nonlinearity, $p$-Laplacian, potential well, global existence, uniqueness, decay estimates, Blow-up, 35A01, 35B44, 35K30
Zhiyuan Li, Xing Cheng, Yikan Liu
Taiwanese J. Math. 24 (4), 1005-1020, (August, 2020) DOI: 10.11650/tjm/191103
KEYWORDS: multi-term time-fractional diffusion equation, inverse source problem, Fredholm alternative, 35R30, 35R25, 47A55
Liguo Jiao, Jae Hyoung Lee, Yuto Ogata, Tamaki Tanaka
Taiwanese J. Math. 24 (4), 1021-1043, (August, 2020) DOI: 10.11650/tjm/191002
KEYWORDS: multi-objective optimization, semidefinite programming, SOS-convex polynomials, linear matrix inequality, 90C29, 65K05, 52A41
Back to Top